I'm worried that my medication for my back pain is causing my migraines to become worse or possibly be causing MOH but without them I'm basically bedridden from back pain. I'm scared to discuss this with either doctor for fear they will take away my medications and then I'll be suffering horribly. I don;t know what to do. I'm taking an extended release morphine at a fairly low dose and have been for more then a year along with hydrocodone available for breakthrough pain 3x a day which I use very sparingly usually only once or twice if the back pain is excruciating. However I've noticed that I now get daily headaches usually at the end of the day that become migraines if I don't treat them with my my full meds which are fioricet and migranal and phenergan. This is not usual for me as my normal migraines come when I wake up or I've eaten something or overdone it during the day outside or run across a trigger. This is why I believe my back meds may be causing MOH. I feel like I'm just going to hurt no matter what I do. Has anyone else had this problem?